EconPapers    
Economics at your fingertips  
 

Economies of Scale, Household Size, and the Demand for Food

Angus Deaton () and Christina Paxson

Journal of Political Economy, 1998, vol. 106, issue 5, 897-930

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (189) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1086/250035 main text (application/pdf)
Access to the online full text or PDF requires a subscription.

Related works:
Working Paper: Economies of Scale, Household Size, and the Demand for Food (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:106:y:1998:i:5:p:897-930

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2020-01-14
Handle: RePEc:ucp:jpolec:v:106:y:1998:i:5:p:897-930